MathSciNet Relay Station
MathSciNet bibliographic data
MR1462603 (98i:54019) 54G15 (54A10 54A25 54A35 54D80)
Eckertson, Frederick W. Resolvable, not maximally resolvable spaces. Topology Appl. 79 (1997), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement